# SDR USAA990115

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48116
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 9955757
- Condition: Cracked
- Location: Pax Door
- Part time: 47,609 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 1 INCH CRACK IN MAIN ENTRANCE DOOR BEAM NR 6.  INSTALLED DOUBLER AND REPAIRED PER EA 51375.  (M)
